RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 153–155 (Mi mz2445)  

Brief Communications

Geometry of a vector field on a Riemannian manifold

M. A. Cheshkova

Altai State University

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1182–1183

Bibliographic databases:

Received: 02.03.1992

Citation: M. A. Cheshkova, “Geometry of a vector field on a Riemannian manifold”, Mat. Zametki, 54:5 (1993), 153–155; Math. Notes, 54:5 (1993), 1182–1183

Citation in format AMSBIB
\Bibitem{Che93}
\by M.~A.~Cheshkova
\paper Geometry of a vector field on a Riemannian manifold
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 153--155
\mathnet{http://mi.mathnet.ru/mz2445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267492}
\zmath{https://zbmath.org/?q=an:0832.53020}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1182--1183
\crossref{https://doi.org/10.1007/BF01208401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300017}


Linking options:
  • http://mi.mathnet.ru/eng/mz2445
  • http://mi.mathnet.ru/eng/mz/v54/i5/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:71
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020